# SDR FDEA201702080474

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 65,287 hours, 23,079 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: 000242
- Condition: Malfunctioned
- Location: Mec
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT DISAGREE CAUTION.  COULDNT FIX USING QRH.  INDICATION BETWEEN UP AND 1.  R & R NR 1 FSEU AND OPS CHECK IAW MM 27-51-01-2.   OPS NORMAL IAW MM -32.
